# SDR SWAA2022061709831

- Difficulty date: May 20, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR SUPPORT BETWEEN STA 294.5 AND STA 312 LBL 12' CORROSION / [01] REMOVED FASTENERS ON FWD WET AREA FLOOR SUPPORT BETWEEN STA 277 AND STA 294.5 LBL 12 AND ON LEFT ELEVATOR 'EA' AND 'EB' CONTROL CABLE PULLEYS AT (STA 294.5) AS PER B737-700 SRM 51-40-02-0G-0;[02] REMOVED ON FWD WET AREA FLOOR SUPPORT BETWEEN STA 294.5 AND STA 312 LBL 12 AS PER B737-700 SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED HOLES AT NEW FLOOR SUPPORT AS PER B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP #3 AND OK TO INSTALL NEW INTERCOASTAL;[05] MIXED SEALANT BMS 5-95 AT 23:00 EST 05/26/2022; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 7:00 EST 05/30/2022.;[06] INSTALLED INTERCOSTAL AT FWD WET AREA FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 141A5600;[07] INSTALLED ALL REMOVED FASTENERS ON FWD WET AREA SUPPORT BETWEEN STA 277 AND STA 294.5 LBL 12 AND ON LEFT ELEVATOR 'EA' AND 'EB' CONTROL CABLE PULLEYS AT (STA 294.5) AS PER B737-700 SRM 51-40-02-0G-0;[08] VERIFIED STEPS 6 AND 7; FASTENER INSTALLATION VERIFIED ON 28MAY2022 3:53 UTC
